# SDR TAOA039807

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6140 - BOS, OVERNIGHT L/S CHECK, FORWARD SECTION OF EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED BATTERY CHARGER, OPERATIONAL CHECK NORMAL.  (M)
